DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/15742

Arxiu Descripció MidaFormat
badia-codina.pdf238,95 kBAdobe PDFThumbnail
Veure/Obrir

Citació: S. Badia; Codina, R. Stokes, Maxwell and Darcy: a single finite element approximation for three model problems. "Applied numerical mathematics", Abril 2012, vol. 62, núm. 4, p. 246-263.
Títol: Stokes, Maxwell and Darcy: a single finite element approximation for three model problems
Autor: Badia, Santiago Veure Producció científica UPC; Codina, Ramon Veure Producció científica UPC
Data: abr-2012
Tipus de document: Article
Resum: In this work we propose stabilized finite element methods for Stokes’, Maxwell’s and Darcy’s problems that accommodate any interpolation of velocities and pressures. We briefly review the formulations we have proposed for these three problems independently in a unified manner, stressing the advantages of our approach. In particular, for Darcy’s problem we are able to design stabilized methods that yield optimal convergence both for the primal and the dual problems. In the case of Maxwell’s problem, the formulation we propose allows one to use continuous finite element interpolations that converge optimally to the continuous solution even if it is non-smooth. Once the formulation is presented for the three model problems independently, we also show how it can be used for a problem that combines all the operators of the independent problems. Stability and convergence is achieved regardless of the fact that any of these operators dominates the others, a feature not possible for the methods of which we are aware.
ISSN: 0168-9274
URI: http://hdl.handle.net/2117/15742
DOI: 10.1016/j.apnum.2011.07.001
Versió de l'editor: http://www.sciencedirect.com/science/article/pii/S0168927411001097
Apareix a les col·leccions:Altres. Enviament des de DRAC
(MC)2 - Grup de Mecànica Computacional en Medis Continus. Articles de revista
Departament de Resistència dels Materials i Estructures en Enginyeria. Articles de revista
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius